# SDR DHL2004803520

- Difficulty date: April 2, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER INTERNAL PART FORMER DOUBLER CLIP CRACKED 0.500 XFS 427.000.  REMOVED CRACKED CLIP IAW SRM 51-1-21 PG 1.  FABRICATED NEW CLIP (ALCLAD 2024-T3 0.063) IAW SRM 57-2-0 PG 1, 2.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW SRM 51-1-8B.  INSTALLED NEW CLIP IAW SRM 51-1-21 PG 1.
